MAUDE Adverse Event Report: LIVANOVA USA, INC. PULSE GEN MODEL 102; GENERATOR

LIVANOVA USA, INC. PULSE GEN MODEL 102; GENERATOR
Model Number 102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion, Clonic (2222)
Date of Event 08/31/2021
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient passed away due to likely sudep, not believed to be related to vns.The explanted products were received for analysis but analysis has not been completed to date.No further relevant information has been received to date.
 
Event or Problem Description
Product analysis was completed on the returned lead.Setscrew mars were seen on the connector pin providing evidence that proper contact between the setscrew and connector pin existed at least once.The overall condition of the returned lead is consistent with condition that exist post explant.Other than typical wear and explant related observations, no anomalies were identified in the returned lead.No further relevant information has been received to date.
 
Event or Problem Description
Product analysis was completed on the returned generator.Results showed no signs of variation in the pulse generator¿s output signal and demonstrated that the device provided the expected level of output current for the entire monitoring period.The pulse generator diagnostics were as expected for the programmed parameters.In addition, a comprehensive automated electrical evaluation showed that the pulse generator performed according to functional specifications.There were no performance, or any other type of adverse condition found with the pulse generator.

Brand Name
PULSE GEN MODEL 102
Common Device Name
GENERATOR
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics blvd
suite 600
houston TX 77058
Manufacturer Contact
dana sprague
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key12561843
Report Number1644487-2021-01371
Device Sequence Number16500862
Product Code LYJ
UDI-Device Identifier05425025750016
UDI-Public05425025750016
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/27/2018
Device Model Number102
Device Lot Number4735
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2021
Is the Reporter a Health Professional? Yes
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2021
Supplement Date Received by Manufacturer10/06/2021
11/08/2021
12/21/2021
Initial Report FDA Received Date10/01/2021
Supplement Report FDA Received Date10/28/2021
12/02/2021
01/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age34 YR
Patient SexMale